# SDR DALA2024081208007

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON INTERNAL PAN AT FWD CARGO DOOR HINGE ATTACH POINTS (FWD/AFT). (PTAS). SUMMARY OF NRC 00106: HOLES ON INTERNAL PAN AT FWD CARGO DOOR HINGE ATTACH POINTS (FWD/AFT) WERE REPAIRED PER ERA 559577-14MA REV ORIGINAL, PER PRI 618954-14 REV 4, AND ER/A 618954-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-618954 ADDED FOR AC 9524. (LP #0496609)
